advertisement
Question
Posted by: Nina | 2009/02/16

Bump on head

I have a bump on my head just above my eyebrow. It appeared about 4 months ago just as I changed to another contraseptive. The size reduce and gets bigger at certain times but is not red or any other colouring. Do you think it is possible that this can be caused by the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No, I don't think so.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement